# SDR QMLA2024040920037

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N772AL
- Make and model: Bell 407
- Aircraft serial: 53040
- Aircraft time: 11,743 hours, 45,798 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Leaking
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL NOTICED FROM CREW AND PILOT UPON RETURN FLIGHT FROM GOODYEAR. INSPECTION FOUND FUEL CAP SEAL HAD A TEAR REPLACED CAP. MAINTENANCE FLIGHT STILL HAD FUEL ODOR IN CABIN. RETURNED TO BASE. PRESSURIZED SYSTEM FOR 2 HOURS AND NOTICED DROP IN PRESSURE INSPECTION FINDING FUEL LEAKING FROM CAVITY DRAINS. OPENED UP INTERIOR AND FOUND FUEL WET FROM FORWARD FUEL CELL AREA. FERRY PERMIT APPLIED FOR AND AIRCRAFT RELOCATED TO BUL:AZM MAINTENANCE FOR FURTHER EVALUATION AND REPAIRS.
